Found 34 results
Author [ Title(Desc)] Type Year
Filters: Author is J. M. Antle  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
J. M. Antle, Do Economic Variables Follow Scale or Location-Scale Distributions?, American Journal of Agricultural Economics, vol. 92, no. 1, pp. 196 - 204, 2010.
N
J. M. Antle, Stoorvogel, J. J., and Valdivia, R. O., New parsimonious simulation methods and tools to assess future food and environmental security of farm populations, Philosophical Transactions of the Royal Society B: Biological Sciences, vol. 3691094680838050936791107846322912932266111119654152101181431504635374286106345367170, no. 163931728237, pp. 20120280 - 20120280, 2014.

Pages